Provides temporary relief of minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed. This product contains acetaminophen and diphenhydramine hydrochloride.

TYLENOL PM Extra Strength Caplets, 100 Each

$14.99$0.15 each

Description

Provides temporary relief of minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed. This product contains acetaminophen and diphenhydramine hydrochloride.

Ingredients

Active ingredients (in each caplet). Acetaminophen 500 mg (Pain reliever). Diphenhydramine HCl 25 mg (Nighttime sleep aid). Inactive ingredients carnauba wax, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.

Product Number: 00300450482112

Description

Provides temporary relief of minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed. This product contains acetaminophen and diphenhydramine hydrochloride.

Product Number: 00300450482112